# SDR ASAA2018091926180

- Difficulty date: September 17, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,062 hours, 13,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER FAILS TO CHARGE BATTERY FOR LT ROWS 6-11 AND OUTSIDE LT OVERWING (FWD LIGHT) (M2335). GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK AND OPS CK GOOD IAW AMM 33-51-06-960-805.
